Announcement

Collapse

If you feel a post is inappropriate

Hi folks,

Just a quick note in regards to the moderation of the group. Sometimes if I am a bit short on time or if we get a lot of posts at once I may have to just skim the overall gist of the posts rather than reading them word for word before I approve them, also we all have a different perspective as to what is acceptable and thus there may sometimes be the odd post that gets through that you may feel is inappropriate. And while this doesn’t seem to happen very often if there is anything that anybody reads and feels is inappropriate then please feel free to either shoot me a PM or use the contact form to let me know and I will always be happy to take another look at it.

Please keep in mind however that a post does have to be quite bad or harmful to the group as a whole for us to delete it, I don’t like to be too heavy handed with that kind of moderation and try to reserve it for only when it is absolutely necessarily as generally I like people to be able to have their say and most things can be ironed out with dialogue and often we can all learn from it, that said if you feel something is inappropriate like I say please feel free to let me know and I will be happy to take another look.


All the best,

Cannabis Rehab Admin

If you wish to Use then Use, Your Body Your Choice, You're NOT a Criminal and I wish you well!

My Choice is to be Drug Rehabilitated for 15 years because I Chose to be free from its Control on me!
See more
See less

Feeling spaced out (1000 miles away)

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Feeling spaced out (1000 miles away)

    marijuana withdrawal symptoms relief
    I have been weed free for 3 months now and alcohol free for a month, most of the major withdrawal symptoms have passed however I am finding that I am feeling incredibly spaced out almost all the time now like I'm 1000 miles away and just doing things on autopilot and that I'm not present in the slightest; this was off and on at first but now I've had it for almost 4 days straight and I'm wondering if this is normal during withdrawal; I know that dizziness can occur but I haven't really felt that, it really is a feeling where i just don't feel real and I feel I may aswell be on mars im that spaced out and I wanted to know if this is to be expected and in time it will subside?

  • #2
    Heyy, feeling spaced out is pretty normal in my experience. I think it's about re-acclimatizing. Try meditation, is will help you feel more present and connected.

    Good luck!
    - C

    Comment


    • #3
      Originally posted by Unregistered View Post
      I have been weed free for 3 months now and alcohol free for a month, most of the major withdrawal symptoms have passed however I am finding that I am feeling incredibly spaced out almost all the time now like I'm 1000 miles away and just doing things on autopilot and that I'm not present in the slightest; this was off and on at first but now I've had it for almost 4 days straight and I'm wondering if this is normal during withdrawal; I know that dizziness can occur but I haven't really felt that, it really is a feeling where i just don't feel real and I feel I may aswell be on mars im that spaced out and I wanted to know if this is to be expected and in time it will subside?
      Hey there
      Congratulations on quitting cannabis and alcohol!
      It sounds like a withdrawal symptom. Check out a thing called Post Accute Withdrawal Syndrome (PAWS) for marijuana. Withdrawal symptoms can be a rollercoaster. Of course, if you think you should see a doctor, then by all means do so.

      While 3 months is decent chunk of time, it could take a while longer for your brain to rewire itself. You will only feel better and better as time goes on.
      Pay attention to diet and excercise. Two things that really helped me out.

      Hope this helps a little!
      Hang in there!
      John

      Comment


      • #4
        Follow-up

        I don't know if this is relevant but I recently increased my sertraline dose and I was wondering if it could be as a result of this and if it is, is it likely to disappear over time?

        Comment


        • #5
          marijuana withdrawal symptoms relief
          Seems like it could be a possibility.
          Perhaps you should ask your doctor....

          Comment

          Previously entered content was automatically saved. Restore or Discard.
          Auto-Saved
          Smile :) Stick Out Tongue :p Wink ;) Mad :mad: Big Grin :D Frown :( Embarrassment :o Confused :confused: Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
          x
          Insert: Thumbnail Small Medium Large Fullsize Remove  
          x
          Working...
          X